Vol. 8, No. 3, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Inverse scattering with partial data on asymptotically hyperbolic manifolds

Raphael Hora and Antônio Sá Barreto

Vol. 8 (2015), No. 3, 513–559
Abstract

We prove a local support theorem for the radiation fields on asymptotically hyperbolic manifolds and use it to show that the scattering operator restricted to an open subset of the boundary of the manifold determines the manifold and the metric modulo isometries that are equal to the identity on the open subset where the scattering operator is known.

Keywords
inverse scattering, asymptotically hyperbolic manifolds
Mathematical Subject Classification 2010
Primary: 35P25, 58J50
Milestones
Received: 3 September 2013
Revised: 23 December 2014
Accepted: 22 January 2015
Published: 3 June 2015
Authors
Raphael Hora
Departamento de Matemática
Universidade Federal de Santa Catarina
Campus Universitário Trindade
88040-900 Florianópolis, SC
Brazil
Antônio Sá Barreto
Department of Mathematics
Purdue University
150 North University Street
West Lafayette, IN 47907
United States